login
The OEIS is supported by the many generous donors to the OEIS Foundation.

 

Logo
Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A079999 Number of permutations satisfying -k<=p(i)-i<=r and p(i)-i not in I, i=1..n, with k=2, r=3, I={0,1,2}. 0
1, 0, 0, 0, 1, 1, 1, 1, 1, 4, 4, 5, 7, 10, 16, 22, 29, 40, 60, 84, 118, 165, 230, 330, 466, 653, 919, 1297, 1831, 2585, 3640, 5124, 7233, 10201, 14380, 20272, 28572, 40289, 56816, 80096, 112912, 159196, 224449, 316456, 446164, 629004, 886821, 1250329, 1762801 (list; graph; refs; listen; history; text; internal format)
OFFSET
0,10
REFERENCES
D. H. Lehmer, Permutations with strongly restricted displacements. Combinatorial theory and its applications, II (Proc. Colloq., Balatonfured, 1969), pp. 755-770. North-Holland, Amsterdam, 1970.
LINKS
Vladimir Baltic, On the number of certain types of strongly restricted permutations, Applicable Analysis and Discrete Mathematics Vol. 4, No 1 (April, 2010), 119-135
FORMULA
Recurrence: a(n) = a(n-3)+a(n-4)+2*a(n-5)+a(n-6)-a(n-8)-a(n-10) G.f.: -(x^5+x^3-1)/(x^10+x^8-x^6-2*x^5-x^4-x^3+1)
CROSSREFS
Sequence in context: A091349 A103483 A170934 * A058619 A198999 A095945
KEYWORD
nonn
AUTHOR
Vladimir Baltic, Feb 10 2003
STATUS
approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recents
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified July 18 18:59 EDT 2024. Contains 374388 sequences. (Running on oeis4.)